American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R18) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Carla Farsi, Emily Proctor and Christopher Seaton. $\Gamma$-extensions of the spectrum of an orbifold. Trans. Amer. Math. Soc. 366 (2014) 3881-3905.
Abstract, references, and article information   
View Article: PDF

[2] Patrick Iglesias, Yael Karshon and Moshe Zadka. Orbifolds as diffeologies. Trans. Amer. Math. Soc. 362 (2010) 2811-2831. MR 2592936.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1